# SDR DL72L950169

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 868.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIGHT WING UPPER STRINGER NR 10 AT STA 686.5 CRACKED AT THE STRINGER TO RIB ATTACH FASTENER HOLE.  REPAIRED PER MM 57-13-0.
